MathSciNet Relay Station
MathSciNet bibliographic data
MR1706997 (2000i:11066) 11F27 (11E45 11F55)
Richter, Olav K. Theta functions of indefinite quadratic forms over real number fields. Proc. Amer. Math. Soc. 128 (2000), no. 3, 701–708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement